# SDR SWAA2022042190019

- Difficulty date: March 31, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75032
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR SUPPORT AT STA 767+5; RBL 2; WL 156. / [01] REMOVED CORROSION ON ACB FLOOR SUPPORT BS767+5; RBL 2; WL 156 IN AREA OF L=1.3'XW=.9'XD=.008' FOUND TO BE OUT OF LIMITS WITH REMAINING THICKNESS OF .055' OF ORIGINAL THICKNESS OF .063' IAW SRM 53-60-53-0I-2; SRM 53-00-53-1A-2 AND BAC1509-100146   DEPTH GAUGE USED: ID:ATS2473 DUE:07/2022;[02] VERIFIED CORRECTIVE ACTION 1;[03] SRM 53-00-53-2R-2 IS FOUND TO BE APPLICABLE FOR THIS REPAIR;[04] SRM 53-00-53-2R-2 IS FOUND TO BE APPLICABLE FOR THIS REPAIR;[05] PERFORMED DAMAGE CUT OUT ON ACB FLOOR SUPPORT BS BS 767+5; RBL2; WL 156 IAW SRM 53-00-53-2R-2 STEPS 4.D.(B);[06] VERIFIED CORRECTIVE ACTION 5.;[07] ACCOMPLISHED HFEC INSPECTION OF DAMAGE CUT OUT IAW NDTM D6-37239 PART 6; 51-00-00 PROC 23. NO CRACKS FOUND. TOOL I.D. IS000450 500D;[08] STATUS CUTOUT DIMENSIONS: L=3'; W=1'; AT BS 767+5; RBL 2; WL 156 IAW SRM 53-00-53-2R-2; DETAIL F.;[09] LOCATED AND DRILLED NEW REPAIR CHANNEL FROM 7075-T6511; LOT. 1487793-1; PO # 863363/1; APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-00-53-2R-2; STEP 4D(B) N AND O; OK TO INSTALL REPAIR CHANNEL.;[10] VERIFIED CORRECTIVE ACTIONS #8 AND #9;[11] UPDATED MEASUREMENTS;[12] INSTALLED REPAIR AT ACB FLOOR SUPPORT RBL 2; BETWEEN BS 767-787 IAW SRM 53-00-53-2R-2;[13] REPAIR CHANNEL LOT NUMBER # FROM OUTSIDE SERVICES IS 1480675-1;[14] VERIFIED CORRECTIVE ACTION ENTRY 11-13.;[15] VERIFIED TASK COMPLETE
